# SDR ASOA20120425065

- Difficulty date: April 14, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 24,370 hours, 18,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS PETRUDING DENT BELOW HANDLE.  CUT OUT DAMAGE, FABRICATED, ALODINED, PRIMED AND PAINTED DOUBLER AND FILLERS.  INSTALLED DOUBLER AND FILLER.
